MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SOFT-CELL PC-2 DIALYSIS CATHETER KIT 12.5F X 23 CM (PRE-CURVED) (LONG-TERM) (DUA; BLOOD ACCESS AND ACCESSORIES

BARD ACCESS SYSTEMS SOFT-CELL PC-2 DIALYSIS CATHETER KIT 12.5F X 23 CM (PRE-CURVED) (LONG-TERM) (DUA; BLOOD ACCESS AND ACCESSORIES
Catalog Number 5534230
Health Effect - Clinical Code Death (1802)
Date of Event 02/16/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of rezi1333 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
On (b)(6) 2016 - it was reported per medicon that on (b)(6) 2016 the device was placed into the patient and x-ray revealed no abnormalities.On (b)(6) 2016 dialysis began and it was said the patient took a sudden turn for the worse.The patient expired.Details are currently under investigation.

Brand Name
SOFT-CELL PC-2 DIALYSIS CATHETER KIT 12.5F X 23 CM (PRE-CURVED) (LONG-TERM) (DUA
Common Device Name
BLOOD ACCESS AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5504109
Report Number3006260740-2016-00110
Device Sequence Number11036959
Product Code LFJ
UDI-Device Identifier00801741012457
UDI-Public(01)00801741012457(17)200928(10)REZI1333
Combination Product (Y/N)N
PMA/510(K) Number
K871488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Catalogue Number5534230
Device Lot NumberREZI1333
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age80 YR